# SDR CA090424001

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW45914
- Condition: Failed
- Location: Hp1
- Part time: 5,852 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, T
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, OSYS RECORDED SURGE AND IFSD EXCEEDENCE MESSAGES. AIR RETURN. REPORT TGT TO 1149 DEGREES AND PIECES OF METAL IN THE TAILPIPE. ENGINE DISASSEMBLY REVEALED HP1 TURBINE BLADE FAILURE ABOVE ROOT. TURBINE CASING CASE IS BULGED AND PUNCTURED. HPT CASE WILL BE RETURNED TO OEM.
